Alert archive / Illinois / Beach Hazards Statements in 2020
Beach Hazards Statement 2, NWS Chicago, IL
NWS Chicago, IL issued this beach hazards statement at Jun 11, 2020, 3:08 PM CDT for Cook County, Lake County, Illinois; Lake County, Porter County, Indiana. It took effect at Jun 12, 2020, 1:00 PM CDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2020, 3:08 PM CDT (20:08 UTC)
- In effect from
- Jun 12, 2020, 1:00 PM CDT
- Expired
- Jun 14, 2020, 8:49 AM CDT
- In force
- 44 hr
- Issued by
- NWS Chicago, IL
Counties Cook County, IL, Lake County, IL, Lake County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 54 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1958 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
031 WHUS43 KLOT 112008 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 308 PM CDT Thu Jun 11 2020 ILZ006-103-104-INZ001-002-120415- /O.NEW.KLOT.BH.S.0002.200612T1800Z-200614T0500Z/ Lake IL-Northern Cook-Central Cook-Lake IN-Porter- 308 PM CDT Thu Jun 11 2020 ...BEACH HAZARDS STATEMENT IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY EVENING... The National Weather Service in Chicago has issued a Beach Hazards Statement...which is in effect from Friday afternoon through Saturday evening. * LOCATION...Southern Lake Michigan beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...Building to 4 to 7 ft. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$ RC
11 follow-up statements
074 WHUS43 KLOT 120219 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 919 PM CDT Thu Jun 11 2020 ILZ006-103-104-INZ001-002-121030- /O.CON.KLOT.BH.S.0002.200612T1800Z-200614T0500Z/ Lake IL-Northern Cook-Central Cook-Lake IN-Porter- 919 PM CDT Thu Jun 11 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY EVENING... * LOCATION...Southern Lake Michigan beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...Building to 4 to 7 ft. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$ Borchardt
960 WHUS43 KLOT 120846 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 346 AM CDT Fri Jun 12 2020 ILZ006-103-104-INZ001-002-121700- /O.CON.KLOT.BH.S.0002.200612T1800Z-200614T0500Z/ Lake IL-Northern Cook-Central Cook-Lake IN-Porter- 346 AM CDT Fri Jun 12 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH SATURDAY EVENING... * LOCATION...Southern Lake Michigan beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...4 to 7 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$
812 WHUS43 KLOT 121539 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 1039 AM CDT Fri Jun 12 2020 ILZ006-103-104-INZ001-002-122345- /O.CON.KLOT.BH.S.0002.200612T1800Z-200614T0500Z/ Lake IL-Northern Cook-Central Cook-Lake IN-Porter- 1039 AM CDT Fri Jun 12 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY EVENING... * LOCATION...Southern Lake Michigan beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...4 to 7 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$ Kluber
884 WHUS43 KLOT 121955 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 255 PM CDT Fri Jun 12 2020 ILZ006-103-104-INZ001-002-130400- /O.CON.KLOT.BH.S.0002.000000T0000Z-200614T0500Z/ Lake IL-Northern Cook-Central Cook-Lake IN-Porter- 255 PM CDT Fri Jun 12 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY EVENING... * LOCATION...Southern Lake Michigan beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...4 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$
320 WHUS43 KLOT 130156 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 856 PM CDT Fri Jun 12 2020 ILZ006-103-104-INZ001-002-131100- /O.CON.KLOT.BH.S.0002.000000T0000Z-200614T0500Z/ Lake IL-Northern Cook-Central Cook-Lake IN-Porter- 856 PM CDT Fri Jun 12 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY EVENING... * LOCATION...Southern Lake Michigan beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...4 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$ Carlaw
775 WHUS43 KLOT 130827 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 327 AM CDT Sat Jun 13 2020 INZ001-002-131630- /O.EXT.KLOT.BH.S.0002.000000T0000Z-200614T0900Z/ Lake IN-Porter- 327 AM CDT Sat Jun 13 2020 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH LATE TONIGHT... * LOCATION...Southern Lake Michigan beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...4 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$ ILZ006-103-104-131630- /O.EXT.KLOT.BH.S.0002.000000T0000Z-200614T1500Z/ Lake IL-Northern Cook-Central Cook- 327 AM CDT Sat Jun 13 2020 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH SUNDAY MORNING... * LOCATION...Southern Lake Michigan beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...4 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$
294 WHUS43 KLOT 131415 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 915 AM CDT Sat Jun 13 2020 INZ001-002-132215- /O.CON.KLOT.BH.S.0002.000000T0000Z-200614T0900Z/ Lake IN-Porter- 915 AM CDT Sat Jun 13 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * LOCATION...Southern Lake Michigan beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$ ILZ006-103-104-132215- /O.CON.KLOT.BH.S.0002.000000T0000Z-200614T1500Z/ Lake IL-Northern Cook-Central Cook- 915 AM CDT Sat Jun 13 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY MORNING... * LOCATION...Southern Lake Michigan beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$ KMD
173 WHUS43 KLOT 132037 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 337 PM CDT Sat Jun 13 2020 INZ001-002-140445- /O.CON.KLOT.BH.S.0002.000000T0000Z-200614T0900Z/ Lake IN-Porter- 337 PM CDT Sat Jun 13 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * LOCATION...Southern Lake Michigan beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 5 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$ ILZ006-103-104-140445- /O.CON.KLOT.BH.S.0002.000000T0000Z-200614T1500Z/ Lake IL-Northern Cook-Central Cook- 337 PM CDT Sat Jun 13 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY MORNING... * LOCATION...Southern Lake Michigan beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 5 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$ KMD
674 WHUS43 KLOT 140210 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 910 PM CDT Sat Jun 13 2020 INZ001-002-140900- /O.CON.KLOT.BH.S.0002.000000T0000Z-200614T0900Z/ Lake IN-Porter- 910 PM CDT Sat Jun 13 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * LOCATION...Lake and Porter County, Indiana beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 5 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$ ILZ006-103-104-141100- /O.CON.KLOT.BH.S.0002.000000T0000Z-200614T1500Z/ Lake IL-Northern Cook-Central Cook- 910 PM CDT Sat Jun 13 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY MORNING... * LOCATION...Lake and Cook County, Illinois beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...4 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$ Southern Lake Michigan beaches. Carlaw
623 WHUS43 KLOT 140912 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 412 AM CDT Sun Jun 14 2020 INZ001-002-141015- /O.EXP.KLOT.BH.S.0002.000000T0000Z-200614T0900Z/ Lake IN-Porter- 412 AM CDT Sun Jun 14 2020 ...BEACH HAZARDS STATEMENT HAS EXPIRED... The beach hazard statement is no longer in effect. $$ ILZ006-103-104-141500- /O.CON.KLOT.BH.S.0002.000000T0000Z-200614T1500Z/ Lake IL-Northern Cook-Central Cook- 412 AM CDT Sun Jun 14 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * LOCATION...Lake and Cook County, Illinois beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$
001 WHUS43 KLOT 141349 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 849 AM CDT Sun Jun 14 2020 ILZ006-103-104-141500- /O.CAN.KLOT.BH.S.0002.000000T0000Z-200614T1500Z/ Lake IL-Northern Cook-Central Cook- 849 AM CDT Sun Jun 14 2020 ...BEACH HAZARDS STATEMENT IS CANCELLED... The National Weather Service in Chicago has cancelled the Beach Hazards Statement. While large waves are no longer expected, waves of 2 to 4 feet today will still produce currents. Stay away from dangerous areas like piers, breakwalls, and river outlets. $$ Kluber
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jun 11, 2:37 PM CDT, 31 minutes earlier.
Area forecast discussion, Jun 11, 2:37 PM CDT, 31 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 237 PM CDT Thu Jun 11 2020 .SHORT TERM... 237 PM CDT Through Friday night... There are no significant weather impact concerns on land, with the main item of note being dangerous waves and currents at Lake Michigan beaches through Saturday. The cumulus field has blossomed nicely this afternoon thanks to deep mixing and steep mid-level lapse rates that have also contributed to westerly wind gusts up to 30-35 mph. With stronger forcing passing north, and overall dry column, it appears that shallow convective showers will remain north of the Wisconsin state line. Winds will quickly diminish this evening along with clearing skies, which will set the stage for seasonably cool overnight lows in the mid to upper 50s outside of Chicago. Expansive cool 1030+ mb Canadian high pressure with ridging extending south over the Great Lakes will set up on Friday. A backdoor cold front driven by the strong high pressure will quickly shift winds to north-northeast near the lake from the mid morning into mid day, with wind shift pushing inland through the afternoon. Brisk onshore winds gusting up to 25-30 mph over the lake will quickly build waves and yield dangerous swimming conditions. Conditions over the lake will change little through Saturday, so will be issuing a Beach Hazards Statement for the entire lakeshore from mid day Friday through Saturday evening. The other effect of the backdoor front of course is the steadily cooling temperatures near the lake with this cooling then gradually spreading inland. Temperatures will drop through the 60s lakeside, possibly only in the upper 50s by early Friday evening. Seasonably warm highs in the lower to even mid 80s are expected well inland, with mid to upper 70s closer to the lake, followed by afternoon cooling into the 60s there. The GFS and some of the CAMs are indicating shower potential Friday afternoon. The GFS appears far too moist in the mid-levels vs. 700-500 mb RH of 25% or less in the other guidance. Forecast soundings from CAMs that depict showers also don't seem supportive of much more than sprinkles. There will probably be blossoming cumulus again, and can't completely rule out sprinkles, but maintained a dry forecast. The lake shadow will spread inland with the lake cooling and stabilization, which should help clear skies out for much of Friday night. Lows will be cooler than normal, ranging from the mid 40s in coolest spots in northern IL to low 50s elsewhere. Castro && .LONG TERM... 317 AM CDT Friday night through Wednesday... A quiet and unseasonably cool weather pattern will set up over the area for the weekend following the passage of a backdoor cold front on Friday afternoon. Breezy northeasterly winds will develop over the area in the wake of this front Friday night and on Saturday as a stout 1030MB high builds over western Ontario and into the northern Great Lakes. These winds will result in building waves on southern Lake Michigan late Friday setting up dangerous swimming conditions that will linger through at least Saturday. The breezy winds will also usher in a drier and much cooler airmass that will keep temperatures in the low 60s for daytime highs near the lake, and into the low 70s inland on Saturday. Climatologically, these high temperatures look to rank in or near the coolest 10 percentile for the month of June at both Chicago and Rockford, so it is certainly a notably cool airmass for this time of year. A northerly upper-level flow pattern is expected to steer a fast moving upper level disturbance southward across the area Saturday night into early Sunday morning. There is a chance that this could result in a few scattered showers across western portions of the area late Saturday night. However, the airmass over the area is expected to remain rather dry, and it is for this reason we have left the mention out of the forecast. Cool, but slightly warmer weather is expected Sunday. Temperatures will then start to moderate back into the low 80s by Monday. Temperatures look to continue warming through the week as an upper level ridge pivots over the area. Therefore it looks as though we will be getting back into summer-like temperatures for the mid to later half of next week. The weather also looks to remain dry during the period. KJB && .AVIATION... For the 18Z TAFs... Gusty WSW winds will continue through the afternoon, gusts to around 25 kt possible. A disturbance will pass by to the north today, but expect some increase in shallow VFR cumulus. The next concern will be a sharp wind shift to northwest with a backdoor cold front. Expect gusts around 20 kt wih the frontal surge. Winds will likely shift to slightly NW before the frontal passage, more so than indicated in the raw TAF, but should have limited implication to operations. Timing is 16-17z ORD/MDW with medium- high confidence. KMD && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && Visit us at weather.gov/chicago Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSChicago www.twitter.com/NWSChicago www.youtube.com/NWSChicago
Hazardous weather outlook, Jun 11, 12:48 PM CDT, 2 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Chicago/Romeoville IL 1248 PM CDT Thu Jun 11 2020 ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002- 010-011-019-121800- Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage- La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford- Northern Cook-Central Cook-Southern Cook-Northern Will- Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton- 1248 PM CDT Thu Jun 11 2020 /148 PM EDT Thu Jun 11 2020/ This Hazardous Weather Outlook is for portions of North Central Illinois...Northeast Illinois and Northwest Indiana. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Friday and Saturday... High Swim Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be necessary through tonight. LMZ740>745-121800- Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 1248 PM CDT Thu Jun 11 2020 This Hazardous Weather Outlook is for portions of the Illinois nearshore waters of Lake Michigan and the Indiana nearshore waters of Lake Michigan. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Friday and Saturday... Hazardous conditions for small craft are likely. RC Visit us at http://weather.gov/chicago Follow us on Facebook, Twitter, and Youtube at: www.facebook.com/nwschicago www.twitter.com/nwschicago www.youtube.com/nwschicago
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:07 PM CDT | Small Craft Advisory | LOT | 66 hr |
Nearby
Beach Hazards Statements in Illinois, 2020Beach Hazards Statements in Indiana, 2020Every beach hazards statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.